Translator Disclaimer
2019 Deterministic Homogenization of Variational Inequalities with Unilateral Constraint
Hermann Douanla, Cyrille Kenne
Commun. Math. Anal. 22(1): 1-13 (2019).

Abstract

The article studies the reiterated homogenization of linear elliptic variational inequalities arising in problems with unilateral constraints. We assume that the coefficients of the equations satisfy and abstract hypothesis covering on each scale a large set of concrete deterministic behavior such as the periodic, the almost periodic and the convergence at infinity. Using the multiscale convergence method, we derive a homogenization result whose limit problem is of the same type as the problem with rapidly oscillating coefficients.

Citation

Download Citation

Hermann Douanla. Cyrille Kenne. "Deterministic Homogenization of Variational Inequalities with Unilateral Constraint." Commun. Math. Anal. 22 (1) 1 - 13, 2019.

Information

Published: 2019
First available in Project Euclid: 20 August 2019

zbMATH: 07161352
MathSciNet: MR3992898

Subjects:
Primary: 35B27 , 35B40 , 35Q35 , 76M50

Keywords: deterministic homogenization , ‎multiscale‎ ‎convergence , unilateral constraint , variational inequality

Rights: Copyright © 2019 Mathematical Research Publishers

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 1 • 2019
Back to Top